Loading...

IrishLady's Recent CancerCompass Activity

  • IrishLady has replied to a post on the message board

    I've been on votrient since march of 2019, the first two months was okay. After that i have been sick. Every thing that I eat or drink gives me diarrhea, they gave me some diarrhea medicine that worked for two days, after that it no longer works. I was taking 800 mgs votrient at first and my bp skyrocketed. they reduced it to 400 mgs and the diarrhea started. the doctor said they don't want to reduce again because it...

    June 24 at 10:23 PM view post
    Loading...
    Load more activity
    Loading more activity

    About IrishLady

    Patient
    Kidney Cancer, Lung Cancer - Small Cell
    Alternative Treatments, Cancer Nutrition, Cancer Treatments, Lifestyle, Side Effects

    We care about your feedback. Let us know how we can improve your CancerCompass experience.